# SDR DALA2022110107073

- Difficulty date: October 31, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 133,200 hours, 19,135 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Girt Bar
- Condition: Fod
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 178 AT DEP. 2L DOOR WOULD NOT ARM. CORRECTIVE ACTION: REMOVED DEBRIS FROM GIRT BAR. 02L DOOR OPS NML PER B767-300 AMM 52-11. (9481116)
